# SDR DALA2025022401406

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819595) CRACK CARGO TRACK LBL 17.24 AT LEVEL BS 767 AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED ON LBL 17.24 BTW BS 747 TO BS 787 IN AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R PARAGRAPH 4 FIGURE 203 (SHEET 1 AND 2) AND DWG# 146A7500, REV C.
